# SDR COMA0860201

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 22,185 hours, 18,799 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5301 - DURING DESCENT THROUGH 17,800FT AT 280 KTS INTO SRQ, RECEIVED FLAPS HALF SPEED MESSAGE FOLLOWED BY FLAPS FAIL CAUTION MESSAGE.  FLAPS WERE AT 0 DEGREES.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I0001, FLAPS FAIL FIRST EVENT MAINTENANCE ACTION.
